# SDR UALA2013032101755

- Difficulty date: March 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,265 hours, 23,087 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Condition: Dirty
- Location: Fwd Cab Trim Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CAB TRIM AIR INOPERATIVE.  CLEANED CABIN TEMP SENSOR FILTERS. OPS CHECKED NORMAL.
